Reply
Trusted Contributor
Posts: 1,198
Registered: ‎04-30-2012

I just watched a commericial for this product which is an injectable to add volume to your cheeks and chin. Not something I would be interested in, no way !   To each her own, no judgement here. Just curious though, would you be interested in getting the procedure ?

Honored Contributor
Posts: 13,337
Registered: ‎03-13-2010

I've been getting Juvederm Voluma® since they invented it....

♥Surface of the Sun♥
Honored Contributor
Posts: 24,152
Registered: ‎05-22-2016

Yes, I am interested and I went for a consult with my derm but my rheumy says 'no' to it b/c of my medical condition. I would do it otherwise.

Contributor
Posts: 38
Registered: ‎09-10-2020

I had it done for the first time last month along with Botax. I am over the moon happy with it.

Esteemed Contributor
Posts: 7,845
Registered: ‎05-15-2016

I wouldn't get it in my cheeks because I'd be worried about looking like a chipmunk since my face is pretty round already but I would consider it down the road for the deeper nasolabial folds. I haven't had any injectables yet but I've had laser treatment to cut down on the redness from rosacea. 

Respected Contributor
Posts: 3,122
Registered: ‎03-19-2016

Re: Juvederm injectable

[ Edited ]

 I did juvederm for several years. Eventually the skin gets thinner and the products show a  blue tint in lines. They also become lumpy. 
  it's expensive.  I haven't done it in a year and the bluish tint remains but filler doesn't! 

Regular Contributor
Posts: 157
Registered: ‎07-31-2010

Re: Juvederm injectable

[ Edited ]

@1Snickers the blue line is called the tindel effect. It happens when the filler isn't injected deep enough. I get Juvaderm, it has happened to me before. Then I changed providers and she explained to me it was because of the depth of the injection. Never had it since. 

 

Valued Contributor
Posts: 844
Registered: ‎03-10-2010

i've done Botox for about 14 years and am thinking it might be time to do the nasal lines -

 

The Botox is subtle and makes me just look a little more relaxed, just can't decide on the Juvederm.

Honored Contributor
Posts: 30,437
Registered: ‎01-08-2011

I just don't think I could do juvederm.

 

Since I was 28. I have had shots of hydrocortisone all over my face and around my eyes for cystic acne and occasionally still do. 

 I just can't go any further unless you were deadened because I never was.